Browsing by Subject 230109

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 17 of 17
Issue DateTitleAuthor(s)Citation
2005ARC-Analyticity is an Open PropertyPaunescu, Laurentiu; Kurdyka, Krzysztof; Mathematics & StatisticsARC-Analyticity is an Open Property, Singularités Franco-Japonaises; Séminaires & Congrès 10, vol.10,(),2005,pp 155-162
2005Classification of homotopy classes of equivariant gradient mapsDancer, Edward (Norm); Geba, K; Rybicki, S; Mathematics & StatisticsClassification of homotopy classes of equivariant gradient maps, Fundamenta Mathematicae, vol.185, 1, 2005,pp 1-18
2005Fixed point index calculations on conesYu, Ruxue; Mathematics & StatisticsFixed point index calculations on cones, Bulletin of the Australian Mathematical Society, vol.71,(2),2005,pp 347-349
2006Interior peak solutions for an elliptic system of FitzHugh-Nagumo typeDancer, Edward (Norm); Yan, Shusen; Mathematics & StatisticsInterior peak solutions for an elliptic system of FitzHugh-Nagumo type, Journal of Differential Equations, vol.229, 2, 2006,pp 654-679
2006Multipeak solutions for an elliptic system of Fitzhugh-Nagumo typeDancer, Edward (Norm); Yan, Shusen; Mathematics & StatisticsMultipeak solutions for an elliptic system of Fitzhugh-Nagumo type, Mathematische Annalen, vol.335, 3, 2006,pp 527-569
2005Multipeak solutions for the Neumann problem of an elliptic system of Fitzhugh-Nagumo typeDancer, Edward (Norm); Yan, Shusen; Mathematics & Statistics; Mathematics & StatisticsMultipeak solutions for the Neumann problem of an elliptic system of Fitzhugh-Nagumo type, Proceedings of the London Mathematical Society, vol.90, 3, 2005,pp 209-244
2006A nonlinear superposition principle and multibump solutions of periodic Schrodinger equationsAckermann, Nils; Mathematics & StatisticsA nonlinear superposition principle and multibump solutions of periodic Schrodinger equations, Journal of Functional Analysis, vol.234,(2),2006,pp 277-320
2006On stable and meta-stable solutions of the shadow system for the Geirer-Meinhardt equationDancer, Edward (Norm); Mathematics & StatisticsOn stable and meta-stable solutions of the shadow system for the Geirer-Meinhardt equation, Advanced Nonlinear Studies, vol.6, 3, 2006,pp 483-490
2005On the superlinear Lazer-McKenna conjectureDancer, Edward (Norm); Yan, Shusen; Mathematics & Statistics; Mathematics & StatisticsOn the superlinear Lazer-McKenna conjecture, Journal of Differential Equations, vol.210, 2, 2005,pp 317-351
2005On the superlinear Lazer-McKenna conjecture: Part IIDancer, Edward (Norm); Yan, Shusen; Mathematics & Statistics; Mathematics & StatisticsOn the superlinear Lazer-McKenna conjecture: Part II, Communications in Partial Differential Equations, vol.30, 9, 2005,pp 1331-1358
2005Perturbation of semi-linear evolution equations under weak assumptions at initial timeDaners, Daniel; Mathematics & StatisticsPerturbation of semi-linear evolution equations under weak assumptions at initial time, Journal of Differential Equations, vol.210, 2, 2005,pp 352-382
2005Remarks on nonlinear elliptic problems on long domainsDancer, Edward (Norm); Mathematics & StatisticsRemarks on nonlinear elliptic problems on long domains, Advanced Nonlinear Studies, vol.5, 2, 2005,pp 253-263
2006Solutions with interior and boundary peaks for the Neumann problem of an elliptic system of FitzHugh-Nagumo typeDancer, Edward (Norm); Yan, Shusen; Mathematics & StatisticsSolutions with interior and boundary peaks for the Neumann problem of an elliptic system of FitzHugh-Nagumo type, Indiana University Mathematics Journal, vol.55, 1, 2006,pp 217-258
2005Some examples on solution structures for weakly nonlinear elliptic equationsDancer, Edward (Norm); Mathematics & StatisticsSome examples on solution structures for weakly nonlinear elliptic equations, Discrete and Continuous Dynamical Systems - Series A, vol.12, 5, 2005,pp 817-826
2005Stable and finite morse index solutions on Rn or on bounded domains with small diffusionDancer, Edward (Norm); Mathematics & StatisticsStable and finite morse index solutions on Rn or on bounded domains with small diffusion, Transactions of the American Mathematical Society, vol.357, 3, 2005,pp 1225-1243
2006A uniqueness theorem for a free boundary problemDancer, Edward (Norm); Du, Yihong; Mathematics & StatisticsA uniqueness theorem for a free boundary problem, Proceedings of the American Mathematical Society, vol.134, 11, 2006,pp 3223-3230
2006Weak convergence, local bifurcations and uniqueness theoremsDancer, Edward (Norm); Mathematics & StatisticsWeak convergence, local bifurcations and uniqueness theorems, Accademia Nazionale dei Lincei. Atti. Matematica e Applicazioni. Rendiconti, vol.17,(3),2006,pp 243-255